# SDR BAQA090686

- Difficulty date: November 7, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,342 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Recorder
- Part number: 93A10083
- Part serial: 25788
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,343 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOICE RECORDER INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.  11/11/03
